Complexity of Boolean functions over bases with unbounded fa…
Emerging
9
Citations5
Refs1996
Year
Search Works
Work Details
- DOI 10.1016/0020-0190(95)00182-4
- OpenAlex ID W1995176744
- Type Article
- Language EN
- Published 01 Jan 1996
- Volume 57 (1)
- Pages 31–34
- Source Information Processing Letters
- Publisher Elsevier BV
- Countries 2
- Institutions 3
- Added 10 Oct 2025
- Updated 21 Aug 2026
External Links
MENU
0
Complexity of Boolean functions over bases with unbounded fan-in gates
Article 1996 EN
9
Citations
5
References
1
Authors
0.00
FWCI
Citations by Year
Last 6 yearsTopics
Keywords
Authors & Affiliations
1 authors| # | Author | Institutions | ORCID |
|---|---|---|---|
| 1 | Vlado Dančík Corresponding | University of Southern Califor… (US) Slovak Academy of Sciences (SK) +1 |
Related Works
10Data: OpenAlex